# SDR CA060120001

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 00192H2788
- Condition: Cracked
- Location: Cockpit
- Part time: 27,950 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FO WINDSHIELD OUTER PLY CRACKED IN FLIGHT.  REMOVED AND REPLACED WINDSHIELD.   WINDSHIELD IS PRE AD 2001-35-R1 (BA SB 601R56-04). (TC NR 20060120001)
